# SDR CA100901004

- Difficulty date: July 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 17,622 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 5082018214
- Condition: Damaged
- Location: Nlg Door
- Component: Door, Beech
- Component part number: 50820179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS ATTACHING FITTING PN 50-820182-14 TO INNER AND OUTER GEAR DOOR SKINS LOOSEN AFTER TIME.  AMES REPLACE AND UPSIZE THE FASTENERS, WHICH IS STANDARD PRACTICE.  THE FITTING IS ONLY .2500 INCH WIDE.  THE ORIGINAL FASTENERS ARE .1250 DIAMETER, WHICH LEAVES AN EDGE DISTANCE OF .1250 WHICH IS AGAINST STANDARD PRACTICE, BUT IT IS OEM CONFIG BY UPSIZING THE FASTENER EVEN ONE SIZE, THE .1250 ED IS CONSUMED TO ALMOST NOTHING THEREBY WEAKENING THE BRACKET SUBSTANTIALLY. THIS CONDITION COULD EASILY LEAD TO A LANDING GEAR FAILURE.  DUE TO THE BLIND NATURE OF THE CONSTRUCTION, AMES ARE INADVERTANTLY CREATING THIS DANGEROUS CONDITION.  IT IS A POOR DESIGN BY THE OEM WITH LITTLE MARGIN FOR ERROR.
